Table of Contents
ISRN Mathematical Analysis
Volume 2011 (2011), Article ID 582097, 16 pages
Research Article

On Removable Sets of Solutions of Elliptic Equations

Department of Nonlinear Analyses, Institute of Mathematics and Mechanics of NAS of Azerbaijan, 9, F. Agaev street, Baku AZ1141, Azerbaijan

Received 8 March 2011; Accepted 20 April 2011

Academic Editors: G. L. Karakostas, G. Mantica, X. B. Pan, and C. Zhu

Copyright © 2011 Tair S. Gadjiev et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tair S. Gadjiev, Mahammad-Rza I. Arazm, and Vafa A. Mamedova, “On Removable Sets of Solutions of Elliptic Equations,” ISRN Mathematical Analysis, vol. 2011, Article ID 582097, 16 pages, 2011. doi:10.5402/2011/582097